# SDR AALA202201192727

- Difficulty date: January 13, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 25,327 hours, 5,177 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND UPON GEAR RETRACTION: ECAM DISPLAYED "SHOCK ABSORBER FAULT". GEAR MADE VERY LOUD VIBRATION NOISE. LANDING GEAR DOWN INDICATORS SHOWED "UNLOCK".  AFTER ANOTHER CYCLE OF LOWERING & RAISING GEAR WE EXPERIENCED IDENTICAL NOISE AND VIBRATION, THEN THE GEAR STOWED NORMALLY IN THE UP & LOCKED POSITION. **ORIGINAL REPORT WAS AALA202201144820** REPLACED MAIN LANDING GEAR PROXIMITY SENSORS 24GA, 20GA (AALA202201197612) AND 22GA (AALA202201192727). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
